# SDR SWAA061075

- Difficulty date: March 28, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 71,567 hours, 48,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 730e S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 730E, STR 23R.  REPAIRED SKIN PER SWA EA.
